# SDR ASAA2016100418371

- Difficulty date: October 4, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 760-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDE TRANSITION PANEL CORRODED  BS 760.  ACFT GROUNDED.  THE TRANSITION PANEL REMOVED AND REPLACED.
